MathSciNet Relay Station
MathSciNet bibliographic data
MR1657773 76M25
Achdou, Yves; Pironneau, O.; Valentin, F. Effective boundary conditions for laminar flows over periodic rough boundaries. J. Comput. Phys. 147 (1998), no. 1, 187–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement